# SDR EE4Y20111001547

- Difficulty date: October 1, 2011
- Submitted: October 1, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 21,534 hours, 10,297 cycles
- Engine: Iae V2524A5
- Engine time: 21,534 hours, 10,297 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pan
- Part number: 74010912
- Condition: Cracked
- Location: Engine Nozzle
- Part time: 21,534 hours, 10,297 cycles
- Component: Nozzle
- Component part number: 7401091502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2, COMMON NOZZLE ASSY, PAN WITH CRACK.  NOTE: THE PAN CRACKED REQUIRE A MAJOR REPAIR IAW SRM GUIDELINES.
